MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number CARDIAC UNKNOWN
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch " the iabp was alarming for helium loss detected.The patient was redirected and repositioned in bed when the bedside rn notied blood in the helium line.The iabp was immediately turned off and the line was clamped.Cardiology blue was notified and came straight to bedside.The patient initially denied any chest pain or shortness of breath, and vital signs were stable.Cardiac and vascular surgery were also called to bedside and the patient was taken to the operating room due to iabp rupture".
 
Additional Manufacturer Narrative
(b)(4).Medwatch#: mw5153630.
 
Additional Manufacturer Narrative
(b)(4).Medwatch#: mw5153630 the reported complaint of "blood in the helium line" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description
It was reported via medwatch " the iabp was alarming for helium loss detected.The patient was redirected and repositioned in bed when the bedside rn notied blood in the helium line.The iabp was immediately turned off and the line was clamped.Cardiology blue was notified and came straight to bedside.The patient initially denied any chest pain or shortnes of breath, and vitial signs were stable.Cardiac and vascular surgery were also called to bedside and the patient was taken to the operating room due to iabp rupture".

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19353745
Report Number3010532612-2024-00365
Device Sequence Number12639789
Product Code DSP
UDI-Device Identifier30801902084966
UDI-Public30801902084966
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCARDIAC UNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown